Methodology and Computing in Applied Probability

, Volume 13, Issue 4, pp 763–781

Statistical Analysis of Single-server Loss Queueing Systems

Article

DOI: 10.1007/s11009-010-9187-6

Cite this article as:
Abramov, V.M. Methodol Comput Appl Probab (2011) 13: 763. doi:10.1007/s11009-010-9187-6

Abstract

In this article statistical bounds for certain output characteristics of the M/GI/1/n and GI/M/1/n loss queueing systems are derived on the basis of large samples of an input characteristic of these systems, such as service time in the M/GI/1/n queueing system or interarrival time in the GI/M/1/n queueing system. The analysis in this article is based on application of Kolmogorov’s statistics for empirical probability distribution functions.

Keywords

Statistics of queues Empirical distribution function Order statistics Single-server loss queueing systems Kolmogorov’s distribution Kolmogorov’s statistics 

AMS 2000 Subject Classifications

62G30 60K25 

Copyright information

© Springer Science+Business Media, LLC 2010

Authors and Affiliations

  1. 1.School of Mathematical SciencesMonash UniversityVictoriaAustralia